# SDR CA090303003

- Difficulty date: March 3, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,603 hours
- Engine: Lyc O540F1B5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: C0441
- Condition: Cracked
- Location: Stabilizer
- Part time: 1,598 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN UPPER SKIN OF THE STABILIZER.
